MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR ADD-A-CATH PEDS,UM,PERIWIPE TRAY

Medline Industries, LP MEDLINE; TTL1LYR ADD-A-CATH PEDS,UM,PERIWIPE TRAY
Catalog Number URO170350A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿while rn was inserting a foley for the procedure, debris was noted to be in the sterile water provided in the medline add-a-cath.It was noticed prior to inflating the balloon and was replaced with sterile water from the omnicell and a new sterile syringe.¿.
 
Additional Manufacturer Narrative
It was reported that ¿while rn was inserting a foley for the procedure, debris was noted to be in the sterile water provided in the medline add-a-cath.It was noticed prior to inflating the balloon and was replaced with sterile water from the omnicell and a new sterile syringe.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
TTL1LYR ADD-A-CATH PEDS,UM,PERIWIPE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50952529
Report Number1417592-2026-55173
Device Sequence Number13369243
Product Code OHR
UDI-Device Identifier10889942467143
UDI-Public10889942467143
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170350A
Device Lot Number26EBH883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale